Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Hair loss on side of eyeglasses

Premium Questions

Dr.  Munish Sood MD

I have hair fall problem since 4 years . Now hairs have disappeared from my mid scalp and side as well . please advise to minimize such a problem ... View answer

Answered by : Dr. Munish Sood ( Ayurveda Specialist)
Dr.  Nishad BN MD

Silvery but white Q. Any localized hair loss and balding in some areas? No. It's same on total front side ...Hello Doctor, Wed, 13 May 2015 I have asked one question related to my hair... View answer

Answered by : Dr. Nishad BN ( General & Family Physician)
Dr. Praveen Rodrigues MD

? Can i use saw palmetto for long term say continuously for 2 year without such sexual side effects ... sexual side effects ? I am loosing the hairs with white bulb at the end , this is happening from more ... View answer

Answered by : Dr. Praveen Rodrigues ( Dermatologist)
Dr. Rahul Kumar MD

I'm a 25 year old woman and I'm experiencing some hair loss. balding does not run in my family on either side. I had one bald spot before but it grew back but this time it doesn't seem as though they... View answer

Answered by : Dr. Rahul Kumar ( Dermatologist)
Dr. Bhagyalaxmi Nalaparaju MD

of minoxidil is preferable and safe or will it lead to some side effects.What is the permanent solution ... View answer

Answered by : Dr. Bhagyalaxmi Nalaparaju ( General & Family Physician)

Public Forum Discussions

Dr. Ilyas Patel MD

months period. I wasn t aware of the side affect until recently. How can I prevent more hair loss and how ...sudden hair loss. female,age 26, weight 120 lbs. I ve recently found out... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)
Dr.           Kakkar S. MD

amount of hair loss from last 5 year or so. I am going bald day by day, mainly on the front side while on the back side, still i am having thick hair, please help ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Akhtarhusian Ghausi MD

Hi, I am 27 yrs, 5.7 , 58 Kgs. I have big hair loss problem, Specially my face beard. I came across Tugain as effective drug for hair growth. Can you recommend me a medicine to stop hair loss,... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Kakkar S. MD

HI SIR, I AM SUNIL FROM INDIA. I HAVE HEAVY LOSS OF HAIR IN PAST 2 YRS. BUT MY AGE IS JUST 23.FRONT SIDE OF HEAD IS BALD. I SO DISAPPOINTED WITH THIS. I CANT GO OUT IN FRONT OF PEOPLE. ALL ARE KIDDING ME ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr. Harshit Bhachech MD

hi i am a healthy male of 22 years from Dhaka, Bangladesh, i am unmarried. i am facing hair loss from both side and slow hair growth in male pattern. i also have dandruff on scalp and itch ... View answer

Answered by : Dr. Harshit Bhachech ( Dermatologist)

Mobile Questions and Answers

Dr. Diptanshu Das MD

Hair loss is a side effect of megestrol but it is unlikely to be permanent

Dr. Dhananjay Chavan MD

Hair loss is often a hereditary condition. For this there is no 'tablet'. If it is due to thyroid dysfunction or scalp infections, then treat that. It can be side effects of medicines. If your general...

Dr.  Krunal Modi MD

Hello, welcome to HCM. It is temporary not permanent. It also causes weight gain. All side effects are temporary. Don't worry it is safe contraceptive. take care...